# SDR AWXA200300052

- Difficulty date: January 20, 2003
- Submitted: January 21, 2003
- Operation: Air carrier
- Aircraft: N315AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23734
- Aircraft time: 51,866 hours, 32,775 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Module
- Part number: 6937346146
- Part serial: 1859
- Condition: Arced
- Location: -N/A-
- Part time: 23,620 hours, 15,209 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAS - DIV - FLT771 FROM PHX TO SMF A BLUE ARCING EMMENATED BRIEFLY FROM BEHIND THE OVERHEAD PANEL WITH AN AUDIBLE    POP AND BRIEF FLICKER OF THE FORWARD PANEL BACKGROUND LIGHTING, ADDITIONALLY A BRIEF ODOR OF OZONE WAS NOTED.  MAINTENANCE REMOVED AND REPLACED THE P5-9 PITOT STATIC WINDOW MODULE PER BMM 30-09-11 AND ALSO REMOVED AND REPLACED THE LEFT HAND ANGLE OF ATTACK SENSOR PER AMERICA WEST TASKCARD#'S R1A27002 AND A1B27003. SUPPLEMENTAL SDR WILL BE SUBMITTED ONCE TEARDOWN REPORT HAS BEEN ACQUIRED.
